# SDR FDEA201711013125

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B371300000
- Condition: Cracked
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241KK HAS CRACK.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.   CLASSIFIED AS A MAJOR REPAIR.
